# SDR DHL2003742013

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED (P6-3 PANEL).  INSPECTED FIRE LOOP ON NR 3 ENGINE.  FOUND LOOSE FASTENER AND SECURED IAW B-M/M 20-80-1. NO DEFECTS NOTED.
